# SDR SWIA972128

- Difficulty date: November 17, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 27,626 hours, 34,535 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD DISAGREEMENT ON FLAP RETRACTION.  REPLACED FCU.  OPERATED FLAPS SEVERAL TIMES, OPS CHECKS GOOD.  P/N  307500-10175-1, S/N ON:  0160, S/N OFF:  0276.
